# SDR AALA202202027489

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N872AN
- Make and model: Boeing 787-8
- Aircraft serial: 65992
- Aircraft time: 4,545 hours, 860 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 217142
- Part serial: D0051
- Condition: Failed
- Location: Zone 700 - Gears
- Part time: 4,544 hours, 860 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TOWING AIRPLANE TO THE GATE, BRAKE #6 FAIL MESSAGE. REPLACED #6 BRAKE ASSEMBLY PER AMM 32-45-07-00A-520A-A AND AMM 32-45-07-00A-720A-A.
